# SDR 99ZZZX4534

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: A7151
- Condition: Dented
- Location: Light
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW PART DAMAGED, DENTED.  REMOVED AND REPLACED.
